Article citationsMore>>

X. Z. Meng and L. S. A. Chen, “Permanence and Global Stability in an Impulsive Lotka-Volterra Species Competitive System with both Discrete Delays and Continuous Delays,” International Journal of Biomathematics, Vol. 1, No. 2, 2008, pp. 179-196. doi: 10.1142/S1793524508000151

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.